Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for black dots on penis skin

Answered by
Dr.
Dr. Matthew J. Mangat

Urologist

Practicing since :1981

Answered : 1886 Questions

default
Posted on Mon, 26 Oct 2015 in General Health
Question: Hello

I wrote you a few days ago about my HPV virus affecting my penis.
I am writing again because I am concern about some changes that happened.
I got 2 small black dots on the skin that covers the head and also a litte hurting rash lower down to the root. Is this normal?

I want to attach some photos, but where?
doctor
Answered by Dr. Matthew J. Mangat 35 minutes later
Brief Answer:
Veregen doesn't cure HPV genital warts.

Detailed Answer:
Hello XXXX and welcome to HCM.
As an Urologist, i can understand your concern.
After going through the photos, which are not very clear, i'll advise the following:
1.Apply the ointment 3 times daily, over the skin,avoiding the urethra opening.
2.If you're having sex using condom, wash off the ointment, before use of condom.
3. Remember Veregen doesn't cure HPV genital warts, with sexual or skin contact.
4. Maximum period of use shouldn't exceed 4 months.
5. Avoid itching over the black spots seen or other areas affected.
Follow this advice, and you should be fine.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Matthew J. Mangat 4 hours later
Hello

Thank you for your answer.

As I can see, the warts are getting smaller and smaller so the treatment works good. After they are gone, will I be still infecting my girlfriend by sexual or skin contact?

As I am now, do I infect others by touching them with my hand (for example) ? Or it's just the infected area that can cause infection?

I read somewhere that letting the ointment dry a liitle bit before covering it with the skin should increase the effect - I am doing it and I see big improvements. What do you think, is that correct?
doctor
Answered by Dr. Matthew J. Mangat 6 hours later
Brief Answer:
You can infect others till they disappear.

Detailed Answer:
Hi again.
After they're gone, i would suggest,you get it checked and confirmed by an Urologist
or Dermatologist.
Till such time, you can certainly infect others, by sexual and skin contact.
Yes, after applying the ointment, let it remain there for a while, before wearing your clothes.
It is used routinely in treatment of genital warts.
Wish you a speedy recovery.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Skin rash

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

My Mother has developed a rash all over her body (ears red and hot also) ... it started one day after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do?

doctor1 MD

My problem is tha t I always seem to develope a rash between my legs after an intense workout or after spending a few hours doing yard work. I know I have sensitive skin, and the powders and sprays that I use don t seem to help......any advice would be welcomed.

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?